# SDR USAA060555

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERT STAB SKATE ANGLE WEAR.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW TR 53-20-05, DEFECT SIZE: 3 X 1 INCH.
